# SDR QXEA2010032900186

- Difficulty date: March 23, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 20,916 hours, 15,342 cycles
- Engine: Ge CF348C1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CHAFED AFT OF STA 977 FROM ANGLE OF PANEL 195DL.  REMOVED FASTENERS FOR ACCESS TO AREA.  REMOVED CHAFE.  MATERIAL REMOVED IS .025" WITHIN LIMITS.  NDT CHECKS OK; PRIMED TREATED AND PAINTED AREA. ALL WORK IAW REO 670-53-00-014.
